CureZone   Log On   Join
Re: 9 days after having mirena removed
 
jmomma Views: 1,928
Published: 15 years ago
 
This is a reply to # 1,056,962

Re: 9 days after having mirena removed


i had mine in about the same time and removed for about 9 days too, i feel better, my bleeding just stopped and i feel like myself again. i started taking extra vitimans-1 daily vit., 1 vit b12, 1 iron, and motrin twice a day. do you take vitimans? you should ,they will help your body get back on track. w/ any drugs it takes about 3 day for it to start coming out of your body (detox) which can cause withdraws, everyone is different but you should take extra care of yourself like eat healthy and excersize some, and try to drink lots of water to flush your body of all the neg. i hope this helps!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.078 sec, (1)